# SDR MASA2016022212787

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 31,570 hours, 25,312 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Binding
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN.  CLEANED, LUBED AND ADJUSTED SERVICE DOOR HANDLE.  OPS NORMAL.
